Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 33, Number 4
HTML articles powered by AMS MathViewer

The $k$-function, a particular case of the confluent hypergeometric function
H. Bateman PDF
Trans. Amer. Math. Soc. 33 (1931), 817-831
On the curvatures of a curve in Riemann space
E. H. Cutler PDF
Trans. Amer. Math. Soc. 33 (1931), 832-838
Frenet formulas for a general subspace of a Riemann space
E. H. Cutler PDF
Trans. Amer. Math. Soc. 33 (1931), 839-850
Necessary and sufficient conditions for the representation of a function as a Laplace integral
D. V. Widder PDF
Trans. Amer. Math. Soc. 33 (1931), 851-892
On a theorem of S. Bernstein-Widder
J. D. Tamarkin PDF
Trans. Amer. Math. Soc. 33 (1931), 893-896
Arithmetical composition and inversion of functions over classes
E. T. Bell PDF
Trans. Amer. Math. Soc. 33 (1931), 897-933
On Stieltjes polynomials
Morris Marden PDF
Trans. Amer. Math. Soc. 33 (1931), 934-944
Arithmetic of double series
D. H. Lehmer PDF
Trans. Amer. Math. Soc. 33 (1931), 945-957
On the existence of acyclic curves satisfying certain conditions with respect to a given continuous curve
C. M. Cleveland PDF
Trans. Amer. Math. Soc. 33 (1931), 958-978
Problems of closest approximation connected with the solution of linear differential equations
W. H. McEwen PDF
Trans. Amer. Math. Soc. 33 (1931), 979-997
Errata: “On Fermat’s last theorem” [Trans. Amer. Math. Soc. 31 (1929), no. 4, 613–642; 1501503]
H. S. Vandiver PDF
Trans. Amer. Math. Soc. 33 (1931), 998
Errata: “Elementary properties of the $t_ \nu$ functions” [Trans. Amer. Math. Soc. 32 (1930), no. 4, 905–911; 1501570]
Wilhelm Maier PDF
Trans. Amer. Math. Soc. 33 (1931), 998
Errata: “On direct products, cyclic division algebras, and pure Riemann matrices” [Trans. Amer. Math. Soc. 33 (1931), no. 1, 219–234; 1510586]
A. Adrian Albert PDF
Trans. Amer. Math. Soc. 33 (1931), 999
Errata: “A proof of the generalized second-limit theorem in the theory of probability” [Trans. Amer. Math. Soc. 33 (1931), no. 2, 533–543; 1501604]
M. Fréchet and J. Shohat PDF
Trans. Amer. Math. Soc. 33 (1931), 999